Loading...
Loading...

Go to the content (press return)

Induced Hopf Galois structures

Author
Crespo, T.; Rio, A.; Vela, M.
Type of activity
Journal article
Journal
Journal of algebra
Date of publication
2016-07-01
Volume
457
First page
312
Last page
322
DOI
https://doi.org/10.1016/j.jalgebra.2016.03.012 Open in new window
Repository
http://hdl.handle.net/2117/99988 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0021869316001526 Open in new window
Abstract
For a ¿nite Galois extension K/k and an intermediate ¿eld F such that Gal(K/F)has a normal complement in Gal(K/k), we construct and characterize Hopf Galois structures on K/k which are induced by a pair of Hopf Galois structures on K/F and F/k.
Citation
Crespo, T., Rio, A., Vela, M. Induced Hopf Galois structures. "Journal of algebra", 1 Juliol 2016, vol. 457, p. 312-322.
Keywords
Galois theory, Hopf Galois structures, Hopf algebra, Separable field extensions
Group of research
TN - Number Theory Research Group

Participants

Attachments